The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Centre for Mathematical Biology" and Year is 1994

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: C | D | H | M | S
Number of items: 13.

C

Chaplain, M. A. J. and Benson, D. L. and Maini, P. K. (1994) Nonlinear diffusion of a growth inhibitory factor in multicell spheriods. Mathematical Biosciences, 121 (1). pp. 1-13.

Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1994) Bifurcating spatial patterns arising from travelling waves in a tissue interaction model. Applied Mathematics Letters, 7 (3). pp. 63-66.

Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1994) Travelling waves in a tissue interaction model for skin pattern formation. Journal of Mathematical Biology, 33 (2). pp. 193-210.

D

Dale, P. D. and Maini, P. K. and Sherratt, J. A. (1994) Mathematical modelling of corneal epithelium wound healing. Mathematical Biosciences, 124 (2). pp. 127-147.

Dale, P. D. and Sherratt, J. A. and Maini, P. K. (1994) The speed of corneal epithelial wound healing. Applied Mathematics Letters, 7 (2). pp. 11-14.

Dillon, R. and Maini, P. K. and Othmer, H. G. (1994) Pattern formation in generalised Turing systems: I. Steady-state patterns in systems with mixed boundary conditions. Journal of Mathematical Biology, 32 (4). pp. 345-393.

H

Hofer, T. and Maini, P. K. and Sherratt, J. A. (1994) A mathematical model for chemotactic movement and aggregation in cellular slime moulds. Journal of Agricultural Science Cambridge, 123 . pp. 150-151.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

M

Maini, P. K. (1994) Coupled models for spatial organization in development. Ber Bunsenges Physical Chemistry, 98 (9). pp. 1172-1175.

Murray, J. D. and Cruywagen, G. C. and Maini, P. K. (1994) Pattern formation in tissue interaction models. In: Lecture Notes in Biomathematics. n/a, 100 (n/a). Springer Verlag,, Heidelberg, Germany, pp. 104-116.

S

Sánchez-Garduño, F. and Maini, P. K. (1994) An approximation to a sharp type solution of a density-dependent diffusion equation. Applied Mathematics Letters, 7 (1). pp. 47-51.

Sánchez-Garduño, F. and Maini, P. K. (1994) Existence and uniqueness of a sharp travelling wave in degenerate non-linear diffusion Fisher-KPP equations. Journal of Mathematical Biology, 33 (10.1007/BF00160178). pp. 163-192.

Sánchez-Garduño, F. and Maini, P. K. (1994) Travelling wave phenomena in some degenerate reaction-diffusion equations. Journal of Differential Equations, 114 (2). pp. 434-475.

This list was generated on Wed Aug 20 09:13:37 2014 BST.